A 46-year-old female asked:
My 6yo aa child finished 10-day taper prednisolone (30-9) today. feet bottom & palmside hands "yellow".eyes white/usual. what could it be? (ped closd)
1 doctor answer • 2 doctors weighed in
Pediatrics 52 years experience
Carotenemia: Yellow staining of palms and soles in children occurs when they ingest excessive amount of carotene, usually harmless. I doubt any relation between taking Prednisolone and yellow staining of palms ; soles.
Created for people with ongoing healthcare needs but benefits everyone.
4.7k viewsReviewed >2 years ago
Last updated Jun 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.